Alert archive / Missouri / River Flood Warnings in 2014
River Flood Warning 23, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Apr 3, 2014, 9:53 PM CDT for Gasconade County, Montgomery County, Missouri. It took effect at Apr 4, 2014, 12:15 PM CDT. It was in force for 43 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2014, 9:53 PM CDT (02:53 UTC)
- In effect from
- Apr 4, 2014, 12:15 PM CDT
- Expired
- Apr 6, 2014, 7:00 AM CDT
- In force
- 43 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Gasconade County, MO, Montgomery County, MO
The radar
The St Louis radar (KLSX), 61 km from the middle of the area, began a volume at 02:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Missouri River at Hermann (HRNM7). The gauge peaked at 20.47 ft at Apr 4, 2014, 12:00 PM CDT.
- Action stage
- 19 ft
- Minor stage
- 21 ft
- Moderate stage
- 26 ft
- Major stage
- 33 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06934500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
445
WGUS43 KLSX 040253
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
953 PM CDT THU APR 3 2014
...The National Weather Service in St. Louis has issued a flood
warning for the following river in Missouri...
Missouri River
near Chamois affecting Callaway and Osage Counties
at Gasconade affecting Gasconade and Montgomery Counties
at Hermann affecting Gasconade and Montgomery Counties
.This Flood Warning is a result of 3 to 5 inches of precipitation
the past 24 hours, with some locally higher amounts and under 1 inch
forecast in the next 24 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this situation and issue
follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC027-151-050253-
/O.NEW.KLSX.FL.W.0021.140404T1612Z-140406T1948Z/
/CMSM7.1.ER.140404T1612Z.140405T0000Z.140405T0748Z.NO/
953 PM CDT THU APR 3 2014
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Missouri River near Chamois
* from Friday morning to Sunday afternoon.
* At 7:00 AM Thursday the stage was 5.3 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast: The river will rise above flood stage by Friday late
morning and continue to rise to near 17.7 feet by Friday evening.
The river will fall below flood stage by early Saturday morning.
* Impact: At 17.0 feet...Flood Stage: Lower lying bottom land begins
to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/04 04/05 04/06 04/07 04/08
Missouri River
Chamois 17.0 5.30 15.6 16.3 12.4 9.1 6.7
&&
LAT...LON 3864 9198 3855 9192 3868 9164 3873 9164
3871 9185
$$
MOC073-139-050252-
/O.NEW.KLSX.FL.W.0022.140404T1236Z-140407T1048Z/
/GSCM7.1.ER.140404T1236Z.140405T0000Z.140405T2248Z.NO/
953 PM CDT THU APR 3 2014
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Missouri River at Gasconade
* from Friday morning to late Sunday night.
* Flood stage is 22.0 feet.
* Forecast: The river is forecast to rise above flood stage Friday
morning and continue to rise to near 24.4 feet by Friday evening.
* Impact: At 24.5 feet...Southern portions of Old Rock Road and
Twisters Road south of Rhineland begin flooding near this height.
* Impact: At 23.5 feet...The southern end of School House Road south
of Rhineland begins flooding near this height.
* Impact: At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and
parking area begins flooding near this height.
* Impact: At 22.0 feet...Minor flooding of cropland begins.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/04 04/05 04/06 04/07 04/08
Missouri River
Gasconade 22.0 M 21.8 23.7 19.6 15.5 12.3
&&
LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
3872 9150
$$
MOC073-139-050252-
/O.NEW.KLSX.FL.W.0023.140404T1715Z-140406T1200Z/
/HRNM7.1.ER.140404T1715Z.140405T0000Z.140405T1200Z.NO/
953 PM CDT THU APR 3 2014
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Missouri River at Hermann
* from Friday afternoon to Sunday morning.
* At 9:30 PM Thursday the stage was 16.9 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast: Rise above flood stage by Friday early afternoon and
continue to rise to near 21.6 feet by Friday evening. The river
will fall below flood stage by Saturday morning.
* Impact: At 21.0 feet...Minor flooding of cropland begins...
particularly just north of the Highway 19 bridge along the Loutre
River.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/04 04/05 04/06 04/07 04/08
Missouri River
Hermann 21.0 16.89 19.6 21.0 17.6 13.7 10.9
&&
LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119
3875 9136
$$2 follow-up statements
990
WGUS83 KLSX 041527
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1027 AM CDT FRI APR 4 2014
...The flood warning continues for the following river in
Missouri...
Missouri River
near Chamois
at Gasconade
at Hermann
.This Flood Warning is a result of 4-7 inches of rainfall across portions
of the basin over the past 72 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC027-151-051527-
/O.EXT.KLSX.FL.W.0021.140405T0000Z-140406T1200Z/
/CMSM7.1.ER.140405T0000Z.140405T0000Z.140405T0000Z.NO/
1027 AM CDT FRI APR 4 2014
The Flood Warning continues for
Missouri River near Chamois
* From this evening to Saturday morning.
* At 7:00 AM Thursday the stage was 5.3 feet.
* Flood stage is 17.0 feet.
* Forecast...The river is forecast to crest near flood stage this
evening.
* Impact: At 17.0 feet...Flood Stage: Lower lying bottom land begins
to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/05 04/06 04/07 04/08 04/09
Missouri River
Chamois 17.0 M 14.9 10.3 6.9 5.8 5.7
&&
LAT...LON 3864 9198 3855 9192 3868 9164 3873 9164
3871 9185
$$
MOC073-139-051526-
/O.EXT.KLSX.FL.W.0022.000000T0000Z-140407T0138Z/
/GSCM7.1.ER.000000T0000Z.140405T0000Z.140405T1338Z.NO/
1027 AM CDT FRI APR 4 2014
The Flood Warning continues for
Missouri River at Gasconade
* Until Saturday evening.
* Flood stage is 22.0 feet.
* Forecast: The river is forecast to crest near 23.3 feet this evening.
* Impact: At 23.5 feet...The southern end of School House Road south
of Rhineland begins flooding near this height.
* Impact: At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and
parking area begins flooding near this height.
* Impact: At 22.0 feet...Minor flooding of cropland begins.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/05 04/06 04/07 04/08 04/09
Missouri River
Gasconade 22.0 M 22.3 17.3 12.8 11.0 10.9
&&
LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
3872 9150
$$
MOC073-139-051526-
/O.EXT.KLSX.FL.W.0023.140405T0000Z-140406T0000Z/
/HRNM7.1.ER.140405T0000Z.140405T0000Z.140405T0000Z.NO/
1027 AM CDT FRI APR 4 2014
The Flood Warning continues for
Missouri River at Hermann
* From this evening to Saturday morning.
* At 9:30 AM Friday the stage was 20.4 feet.
* Flood stage is 21.0 feet.
* Forecast...The river is forecast to crest near flood stage this evening.
* Impact: At 21.0 feet...Minor flooding of cropland begins...
particularly just north of the Highway 19 bridge along the Loutre
River.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/05 04/06 04/07 04/08 04/09
Missouri River
Hermann 21.0 20.36 19.8 15.5 11.4 9.5 9.3
&&
LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119
3875 9136
$$163
WGUS83 KLSX 042136
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
436 PM CDT FRI APR 4 2014
...The flood warning is cancelled for the following rivers in
Missouri...
Missouri River
near Chamois
at Hermann
...The flood warning continues for the following rivers in
Missouri...
at Gasconade
.This Flood Warning is a result of 4 to 7 inches of rain the past
72 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC027-151-042206-
/O.CAN.KLSX.FL.W.0021.000000T0000Z-140406T1200Z/
/CMSM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
436 PM CDT FRI APR 4 2014
The Flood Warning is cancelled for
the Missouri River near Chamois.
* At 7:00 AM Thursday the stage was 5.3 feet.
* Flood stage is 17.0 feet.
* Forecast: The river is near crest now and will fall below 15.0 feet
feet tonight.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/05 04/06 04/07 04/08 04/09
Missouri River
Chamois 17.0 5.30 14.0 10.1 7.2 6.0 5.9
&&
LAT...LON 3864 9198 3855 9192 3868 9164 3873 9164
3871 9185
$$
MOC073-139-052135-
/O.EXT.KLSX.FL.W.0022.000000T0000Z-140406T2120Z/
/GSCM7.1.ER.000000T0000Z.140405T0000Z.140405T0920Z.NO/
436 PM CDT FRI APR 4 2014
The Flood Warning continues for
the Missouri River at Gasconade
* until Saturday afternoon.
* Flood stage is 22.0 feet.
* Forecast: The river is forecast to crest near 23.0 feet this evening
and then fall below flood stage by early Saturday morning.
* Impact: At 23.5 feet...The southern end of School House Road south
of Rhineland begins flooding near this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/05 04/06 04/07 04/08 04/09
Missouri River
Gasconade 22.0 21.6 16.8 13.2 11.2 11.1
&&
LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
3872 9150
$$
MOC073-139-042206-
/O.CAN.KLSX.FL.W.0023.000000T0000Z-140406T0000Z/
/HRNM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
436 PM CDT FRI APR 4 2014
The Flood Warning is cancelled for
the Missouri River at Hermann.
* At 3:30 PM Friday the stage was 20.2 feet.
* Flood stage is 21.0 feet.
* Forecast: The river crested below flood stage at 20.6 feet. The
river will fall to 19.0 feet by Saturday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/05 04/06 04/07 04/08 04/09
Missouri River
Hermann 21.0 20.25 19.1 15.0 11.6 9.7 9.5
&&
LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119
3875 9136
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Apr 3, 6:53 PM CDT, 3 hours earlier.
Area forecast discussion, Apr 3, 6:53 PM CDT, 3 hours before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
653 PM CDT Thu Apr 3 2014
.UPDATE:
Issued at 610 PM CDT Thu Apr 3 2014
Minor update to fine-tune PoP trends and timing through 06z.
Kanofsky
&&
.SHORT TERM: (Through Late Tonight)
Issued at 137 PM CDT Thu Apr 3 2014
Ongoing regional severe weather event will persist into the evening
hours across the LSX CWA. New convective development is anticipated
to the west along an approaching cold front with eventual upscale
growth into a QLCS. Sufficient shear and instability are available
to produce all types of severe weather, including tornadoes, large
hail, and damaging wind gusts. The greatest tornado threat is across
the southern half of the CWA and anywhere storms might happen to
intersect boundaries such as the synoptic warm front or outflow
boundaries left over from earlier convection.
Kanofsky
.LONG TERM: (Friday through Next Thursday)
Issued at 137 PM CDT Thu Apr 3 2014
The aforementioned cold front should have moved through the entire
CWA by 12z Fri with only some -SHRA lingering across the northern
CWA during the morning hours as the upper low continues moving away
from the region. The tight pressure gradient behind the departing
low pressure system will produce breezy conditions through Fri
afternoon. Winds then gradually subside during the late afternoon
and early evening hours once the pressure gradient relaxes.
A surface high then builds in to the region on Fri night with the
center of the surface high located overhead by 12z Sat. The
combination of cooler post-frontal air and good radiational cooling
conditions will produce chilly overnight lows on late Fri
night/early Sat morning. Most locations will be around 10 degrees
below normal with overnight lows expected to be in the upper 20s to
lower 30s. Quiet weather is anticipated on Sat due to the influence
of the surface high.
Meanwhile, another shortwave will lift through northern Mexico,
reaching TX and AR by Sun night. This feature could bring
precipitation to the southeastern CWA on Sun-Mon, especially on Sun
night. Another vort max is forecast to drop down the back side of a
highly amplified trough on Mon night, possibly bringing
precipitation to the area on Tue. Generally expect average to below
average temperatures since the winds maintain an easterly component
(around the south side of a high pressure center over the Great
Lakes) or a northerly component (north of the surface low associated
with the Sun-Mon system) through the middle of next week.
Kanofsky
&&
.AVIATION: (For the 00z TAFs through 00z Friday Evening)
Issued at 642 PM CDT Thu Apr 3 2014
Line that intiated over western MO earlier this afternoon has
increased its eastward speed...with new development now occuring
in the wake of the line in the residually unstable airmass ahead
of the advancing cold front. Have the primary/most intense
thunderstorm threat (IFR cigs/vsbs) with the leading line...but
have also kept some VCTS going after the passage of the line but
before fropa. Will likely have to refine the threat of this second
area once its trends become a bit more defined. IFR stratus has
been anchored over e KS in the wake of the slow moving cold front,
but believe it will begin to surge east over the next few hours as
shortwave energy ejects east...accelerating the NE movement of the
surface low. Have brought this cloud deck in to most locations as MVFR
cigs, but will also need to monitor upstream trends for this as well.
Specifics for KSTL: Line of strong convection will move into the
area by around 01z...and believe we should at least see some gusty
straight line winds with the passage of the line as well as IFR
vsbys/low end MVFR cigs with brief but very heavy rain associated
with the convection. As mentioned above...also continued VCTS in
the wake of the line for the redevelopment that is occurring over
northern Ozarks. This secondary tsra threat should end with fropa
around 05z, followed by MVFR cigs moving in from the west during
the predawn hours.
Truett
&&
.LSX WATCHES/WARNINGS/ADVISORIES:
MO...FLASH FLOOD WATCH until 4 AM CDT Friday FOR Audrain MO-Boone MO-
Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
Jefferson MO-Lincoln MO-Moniteau MO-Montgomery MO-Osage MO-
Pike MO-St. Charles MO-St. Francois MO-St. Louis City MO-
St. Louis MO-Ste. Genevieve MO-Warren MO-Washington MO.
IL...FLASH FLOOD WATCH until 4 AM CDT Friday FOR Bond IL-Calhoun IL-
Clinton IL-Fayette IL-Greene IL-Jersey IL-Macoupin IL-
Madison IL-Marion IL-Monroe IL-Montgomery IL-Pike IL-
Randolph IL-St. Clair IL-Washington IL.
&&
WFO LSXHazardous weather outlook, Apr 3, 1:58 PM CDT, 7 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 158 PM CDT THU APR 3 2014 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-041115- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 158 PM CDT THU APR 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL AFFECT THE REGION THROUGH TONIGHT. SOME OF THE STORMS MAY BE SEVERE WITH A THREAT OF TORNADOES...LARGE HAIL...AND DAMAGING WINDS. THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING HEAVY RAINFALL. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR A PORTION OF THE AREA. PLEASE SEE THE WATCH PRODUCT FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER...RAINFALL OR FLOODING TO THE NATIONAL WEATHER SERVICE. KANOFSKY
In the hours before
Local storm report, Apr 3, 8:22 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
822 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM HAIL CUBA 38.06N 91.40W
04/03/2014 E1.00 INCH CRAWFORD MO NWS EMPLOYEE
RELAYED FROM SPOTTER
&&
TRUETTLocal storm report, Apr 3, 8:23 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
823 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 PM HAIL BRENTWOOD 38.62N 90.35W
04/03/2014 E0.50 INCH ST. LOUIS MO TRAINED SPOTTER
SOME HAIL UP TO 1 INCH IN DIAMETER
&&
TRUETTLocal storm report, Apr 3, 8:24 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
824 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0819 PM HAIL BRENTWOOD 38.62N 90.35W
04/03/2014 E0.88 INCH ST. LOUIS MO TRAINED SPOTTER
&&
TRUETTLocal storm report, Apr 3, 8:28 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
828 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 PM TSTM WND GST UNIVERSITY CITY 38.67N 90.33W
04/03/2014 M74 MPH ST. LOUIS MO TRAINED SPOTTER
0823 PM HAIL UNIVERSITY CITY 38.67N 90.33W
04/03/2014 M0.88 INCH ST. LOUIS MO TRAINED SPOTTER
&&
TESLocal storm report, Apr 3, 8:40 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
840 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0839 PM HAIL SULLIVAN 38.22N 91.17W
04/03/2014 E0.25 INCH FRANKLIN MO TRAINED SPOTTER
&&
TRUETTLocal storm report, Apr 3, 8:41 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
841 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 PM TSTM WND GST 2 E CAHOKIA 38.56N 90.14W
04/03/2014 M75 MPH ST. CLAIR IL TRAINED SPOTTER
&&
TESThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 7:00 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Saint Charles, Warren | 45 min |
| Apr 3, 7:13 PM CDT | Tornado Warning | LSX | Franklin, Jefferson, Saint Charles, Saint Louis, Warren | 32 min |
| Apr 3, 7:22 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Saint Charles, Saint Louis, Warren | 53 min |
| Apr 3, 8:04 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Charles, Saint Louis, City of Saint Louis | 41 min |
| Apr 3, 8:09 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade, Washington | 51 min |
| Apr 3, 8:23 PM CDT | Tornado Warning | LSX | Saint Louis, City of Saint Louis | 22 min |
| Apr 3, 9:00 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Sainte Genevieve, Saint Louis, Washington | 45 min |
| Apr 3, 9:25 PM CDT | Flash Flood Warning | LSX | Crawford, Franklin, Jefferson, Washington | 9 hr |
| Apr 3, 9:53 PM CDT | River Flood Warning | LSX | Callaway, Osage | 65 hr |
| Apr 3, 9:53 PM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 3 days |
| Apr 3, 10:13 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve | 47 min |
| Apr 3, 10:22 PM CDT | Areal Flood Warning | LSX | Boone, Callaway | 10 hr |
| Apr 4, 6:26 AM CDT | Areal Flood Warning | LSX | Crawford, Franklin, Jefferson, Washington | 9 hr |
| Apr 4, 9:53 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 65 hr |
| Apr 4, 9:53 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 3 days |
Nearby
River Flood Warnings in Missouri, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.